# SDR SWIA200617135

- Difficulty date: August 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 13,420 hours, 10,362 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT SMELL COMING FROM COCKPIT AREA.  RAN AIR CONDITIONING SYSTEM AND GALLEY HEATERS.  OPERATIONAL CHECKS GOOD.  UNABLE TO DUPLICATE ODOR.
